# SDR ASAA2014092909254

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 3,614 hours, 1,162 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD RT WINDOW OVERHEAT LIGHT ILLUMINATED AND CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. PERFORMED CIRCUIT BREAKER RESET PROCEDURE IAW AMM 20-60-01, CHECKED GOOD.  RESET CIRCUIT BREAKER, PERFORMED OPS CHECK IAW AMM 30-40-00, PASSED.
